Theory of the stability of additive difference schemes in Banach
Doklady Akademii Nauk, Tome 305 (1989) no. 1, pp. 18-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_1_a2,
author = {N. Yu. Bakaev},
title = {Theory of the stability of additive difference schemes in {Banach}},
journal = {Doklady Akademii Nauk},
pages = {18--21},
year = {1989},
volume = {305},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_1_a2/}
}
N. Yu. Bakaev. Theory of the stability of additive difference schemes in Banach. Doklady Akademii Nauk, Tome 305 (1989) no. 1, pp. 18-21. http://geodesic.mathdoc.fr/item/DAN_1989_305_1_a2/